# SDR SWAA2014010823872

- Difficulty date: December 29, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CHORD CORRODED BETWEEN BS 1112+3" TO BS 1121+17".  R & R CHORD IAW SRM & DRAWING.
